Table of Contents
International Journal of Microwave Science and Technology
Volume 2012, Article ID 256759, 8 pages
http://dx.doi.org/10.1155/2012/256759
Research Article

Nonuniformly Spaced Linear Antenna Array Design Using Firefly Algorithm

Department of Electrical and Electronic Engineering, Bangladesh University of Engineering and Technology, Dhaka 1000, Bangladesh

Received 31 October 2011; Revised 23 January 2012; Accepted 31 January 2012

Academic Editor: Ramon Gonzalo

Copyright © 2012 Mohammad Asif Zaman and Md. Abdul Matin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Asif Zaman and Md. Abdul Matin, “Nonuniformly Spaced Linear Antenna Array Design Using Firefly Algorithm,” International Journal of Microwave Science and Technology, vol. 2012, Article ID 256759, 8 pages, 2012. https://doi.org/10.1155/2012/256759.